Top 10 Tylenol Regular Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Reg Strngth 100'S Size 100ct Tylenol 325 Mg Regular Strength Pain Reliever

#ad
Tylenol #ad - Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed.

100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 6 years and older. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height3.2 Inches
Length1.7 Inches
Weight0.15 Pounds
Width1.7 Inches
Part NumberI00001441

2. Tylenol

#ad

Pain Reliever & Fever Reducer, Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen, 90 ct

#ad
Tylenol #ad - Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief. This oral pain reliever can be used by adults and children who are 6 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold.90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902

3. Tylenol

#ad

100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Caplets with 500 mg Acetaminophen

#ad
Tylenol #ad - Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.

This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

4. Tylenol

#ad

100 ct, Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. Experience relief and alleviate aches and pains with Tylenol, the No. 1 doctor recommended brand of pain reliever.

100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. This oral pain reliever also helps relieve minor aches due to premenstrual and menstrual cramp pain, as well as muscular aches. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 milligram of acetaminophen for fast, effective extra strength pain relief. For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

5. Tylenol

#ad

Tylenol Extra Strength Coated Tablets, Acetaminophen Adult Pain Relief & Fever Reducer, 100 ct

#ad
Tylenol #ad - 100-count bottle of tylenol extra strength coated Tablets for Adults with 500 mg of acetaminophen in each tablet for an effective, opioid-free option for pain relief of minor aches and pains.

Each coated tablet contains 500 mg of acetaminophen and provides extra strength pain relief for minor aches and pains, reduces fever and can be an effective post-surgery pain relief option. These extra strength pain relief tablets can provide opioid-free pain relief post-surgery. 77% of patients do not discuss pain management with their surgeons before surgery. Tylenol is here to help.

Visit Tylenol. Com now for resources to help you make an informed decision with your doctor, regarding your post-op pain management regimen. From the #1 doctor-recommended otc brand for post-surgical pain, these coated tablets provide strong, fast relief without the habit-forming, constipation and upset stomach side effects seen with opioids.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.23 Pounds
Width3.09 Inches
Part Number1

6. Tylenol

#ad

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

#ad
Tylenol #ad - This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

Experience fast-acting, effective relief and alleviate muscle, arthritis and body aches and pains with Tylenol, joint, knee, the #1 doctor recommended brand of pain reliever.100-count bottle of tylenol 8 hour muscle aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever. Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do.

These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part Number493961
Model493961

7. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, toothache, headache, the common cold, including those due to arthritis, backache, joint ache, muscle aches, knee pain, and pre-menstrual and menstrual cramps. Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

8. Amazon Basic Care

#ad

Basic Care Extra Strength Pain Relief, 500 Count, 500 mg, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It also temporarily reduces fever. Purpose: extra strength pain relief, minor pain of arthritis, temporarily relieves minor aches and pains due to: the common cold, headache, muscular aches, toothache, 500 mg, backache, Acetaminophen Caplets, and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.78 Pounds
Width3.06 Inches
Part NumberVPC

9. Rite Aid

#ad

500 mg, 100 Count | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint Pain Relief | Muscle Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength Acetaminophen Easy Tabs Tablets

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, joint pain relief, fever reducing acetaminophen without any aspirin.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Extra strength: compare rite aid’s extra strength acetaminophen 500mg tablets to the active ingredient in Extra Strength Tylenol. This aspirin-free arthritis pain relief, and muscle pain relief medicine is formulated for easy swallowing. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.

Rite aid acetaminophen’s easy-to-swallow tablet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. Pain reliever & fever reducer: rite aid extra strength Acetaminophen tablets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Easy to swallow: sweet coating on the small tablets make them easier to swallow.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number636652689623

10. Tylenol

#ad

Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen, 90 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, cramps and pain caused by the common cold.

Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief. Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 6 years and older. 90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902